# SDR AALA202510109137

- Difficulty date: October 5, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 76,379 hours, 29,758 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: No Test
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DONT PASS TEST DAMPING FUNCTION ON DOOR DAMPER AND EMERGENCY OPERATION CYLINDER INPASSENGER CREW DOOR 831 AT FWD GALLEY AREA. MAINTENANCE REMOVED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IN PASSENGER CREW DOOR 841 P/N: FE240-004,S/N:3583 AT FWD GALLEY AREA .I.A.W AMM 52-11-14-000-0001-B STEP 3.B,D AND STEP 4.A.
